Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015, Article ID 369053, 24 pages
http://dx.doi.org/10.1155/2015/369053
Research Article

Polynomial Chaos Expansion Approach to Interest Rate Models

1Department of Computer Science, University of Verona, Strada le Grazie 15, 37134 Verona, Italy
2Iason Ltd., Milan, Italy
3IMT Lucca, Piazza San Francesco 19, 55100 Lucca, Italy

Received 30 June 2015; Accepted 19 October 2015

Academic Editor: Z. D. Bai

Copyright © 2015 Luca Di Persio et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations, Springer, New York, NY, USA, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Mahadevan, “Uncertainty quantification for decision-making in engineered systems,” in Proceedings of the International Symposium on Engineering under Uncertainty: Safety Assessment and Management (ISEUSAM-2012), pp. 97–117, Springer, Berlin, Germany, 2013. View at Publisher · View at Google Scholar
  3. J. E. Bickela and R. B. Bratvold, “From uncertainty quantification to decision making in the oil and gas industry,” Energy, Exploration & Exploitation, vol. 26, no. 5, pp. 311–325, 2008. View at Google Scholar
  4. N. Wiener, “The homogeneous chaos,” American Journal of Mathematics, vol. 60, no. 4, pp. 897–936, 1938. View at Publisher · View at Google Scholar
  5. N. Wiener, “Generalized harmonic analysis,” Acta Mathematica, vol. 55, no. 1, pp. 117–258, 1930. View at Publisher · View at Google Scholar · View at Scopus
  6. R. G. Ghanem and P. D. Spanos, Stochastic Finite Elements: a Spectral Approach, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Villegas, F. Augustin, A. Gilg, A. Hmaidi, and U. Wever, “Application of the polynomial chaos expansion to the simulation of chemical reactors with uncertainties,” Mathematics and Computers in Simulation, vol. 82, no. 5, pp. 805–817, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Fisher and R. Bhattacharya, “Optimal trajectory generation with probabilistic system uncertainty using polynomial chaos,” Journal of Dynamic Systems, Measurement and Control, vol. 133, no. 1, Article ID 014501, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. T. Crestaux, O. Le Maître, and J.-M. Martinez, “Polynomial chaos expansion for sensitivity analysis,” Reliability Engineering & System Safety, vol. 94, no. 7, pp. 1161–1172, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. D. Xiu, Numerical Methods for Stochastic Computations, Princeton University Press, Princeton, NJ, USA, 2010. View at MathSciNet
  11. O. P. Maître and O. M. Knio, Spectral Methods for Uncertainty Quantification, Springer, New York, NY, USA, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Oladyshkin and W. Nowak, “Data-driven uncertainty quantification using the arbitrary polynomial chaos expansion,” Reliability Engineering & System Safety, vol. 106, pp. 179–190, 2012. View at Publisher · View at Google Scholar · View at Scopus
  13. G. Peccati and M. S. Taqqu, Wiener Chaos: Moments, Cumulants and Diagrams: A Survey with Computer Implementation, Springer, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  14. F. G. Hickenell, “Koksma-Hlawka inequality,” in Encyclopedia of Statistical Sciences, John Wiley & Sons, 2006. View at Google Scholar
  15. P. Glasserman, Monte Carlo Method in Financial Engineering, Springer, Berlin, Germany, 2003. View at MathSciNet
  16. J. C. Hull, Options, Futures and Other Derivatives, Pearson/Prentice Hall, 2009.
  17. O. Vasicek, “An equilibrium characterization of the term structure,” Journal of Financial Economics, vol. 5, no. 2, pp. 177–188, 1977. View at Publisher · View at Google Scholar · View at Scopus
  18. J. C. Cox, J. E. Ingersoll, and S. A. Ross, “A theory of the term structure of interest rates,” Econometrica, vol. 53, no. 2, pp. 385–407, 1985. View at Publisher · View at Google Scholar
  19. D. Brigo and F. Mercurio, Interest Rate Models—Theory and Practice with Smile, Inflation and Credit, Springer, Berlin, Germany, 2006. View at MathSciNet
  20. O. G. Ernst, A. Mugler, H.-J. Starkloff, and E. Ullmann, “On the convergence of generalized polynomial chaos expansions,” ESAIM: Mathematical Modelling and Numerical Analysis, vol. 46, no. 2, pp. 317–339, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. O. Kallenberg, Foundations of Modern Probability, Springer, 1997. View at MathSciNet
  22. M. Baudin, Scilab Enterprise, 2015, http://wiki.scilab.org/NISP%20Module.
  23. M. Baudin and J.-M. Martinez, NISP Toolbox Manual, Version 0.4, 2015, http://forge.scilab.org/index.php/p/nisp/downloads/get/nisp_toolbox_manual-v0.4.pdf.
  24. S. M. Iacus, Simulation and Inference for Stochastic Differential Equation, vol. 1 of Springer Series in Statistics, Springer, New York, NY, USA, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  25. P. Jackel, Monte Carlo Methods in Finance, John Wiley and Sons, Trowbridge, UK, 1999.
  26. B. Tang, “Orthogonal array-based Latin hypercubes,” Journal of the American Statistical Association, vol. 88, no. 424, pp. 1392–1397, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. B. Owen, “Orthogonal arrays for computer experiments, integration and visualization,” Statistica Sinica, vol. 2, no. 2, pp. 439–452, 1992. View at Google Scholar · View at MathSciNet
  28. R. L. Iman, “Latin hypercube sampling,” in Encyclopedia of Quantitative Risk Analysis and Assessment III, John Wiley & Sons, 2008. View at Publisher · View at Google Scholar
  29. H. A. David and H. N. Nagaraja, Order Statistics, Wiley Series in Probability and Statistics, John Wiley & Sons, New York, NY, USA, 3rd edition, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  30. S. E. Shreve, Stochastic Calculus for Finance II, Springer, 2000. View at MathSciNet
  31. R. Jarrow, “The term structure of interest rates,” Annual Review of Financial Economics, vol. 1, no. 1, pp. 69–96, 2009. View at Google Scholar
  32. J. G. Andrew, “Cairns interest-rate models,” in Encyclopedia of Actuarial Science, John Wiley & Sons, 2004. View at Google Scholar
  33. W. Sinkala, P. G. Leach, and J. G. O'Hara, “Zero-coupon bond prices in the Vasicek and CIR models: their computation as group-invariant solutions,” Mathematical Methods in the Applied Sciences, vol. 31, no. 6, pp. 665–678, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus